MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PUMP KITS WITH ON-Q SILVERSOAKER CATHETER

AVANOS MEDICAL INC. ON-Q PUMP KITS WITH ON-Q SILVERSOAKER CATHETER
Model Number PM028-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual sample is reported to be available, but has not yet been received by the manufacturer.However, a photograph of the device was provided.A review of the device history record is in-progress.All information reasonably known as of 28-may-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Procedure: bariatric procedure.Cathplace: along the transversalis facia in the preperitoneal space (saba technique)".It was reported, "upon removal, the tip of the catheter broke off" and a portion remains in the patient.Additional information received, (b)(6) 2021 stated, the patient "physically feels fine but anxious/worried.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30112534, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 12-aug-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP KITS WITH ON-Q SILVERSOAKER CATHETER
Common Device Name
KITS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11902293
Report Number2026095-2021-00061
Device Sequence Number11863058
Product Code MEB
UDI-Device Identifier00193494137212
UDI-Public00193494137212
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model NumberPM028-A
Device Catalogue NumberN/A
Device Lot Number30112534
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/18/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight109